| Catalog Number |
1013470-150 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined that the reported balloon rupture appears to be related to circumstances of the procedure.It is likely that the rupture occurred due to interaction with the calcified lesion.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional armada device referenced is being filed under a separate medwatch report.
Event or Problem Description
It was reported that this was a percutaneous intervention, treating the superficial femoral artery (sfa), moderately calcified lesion.Atherectomy was performed on the sfa.Following, an armada dilatation catheter was inflated to 12 atmospheres (atms) for the first time and burst.A second armada dilatation catheter was used in replacement, however, this balloon was inflated to 10atms the first time and burst.There were no adverse patient effects and there was no clinically significant delay.No additional information was provided regarding this issue.